# SDR CA100521004

- Difficulty date: May 20, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 19,359 hours
- Engine: Lyc TIO540J2B
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 4000707
- Condition: Misrepaired
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ENGINE CHANGE, A REPAIRED ENGINE MOUNT WAS INSTALLED.  THE MECHANICS PERFORMING WORK FOUND "BOWED" TUBES AND IMPROPER WELD REPAIR ON ONE TUBE.  THE VENDOR WAS ADVISED AND THE MOUNT WAS EXCHANGED FOR A DIFFERENT ONE.
